# SDR FDEA200910133624

- Difficulty date: October 13, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 53,154 hours, 37,870 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 65561231
- Condition: Corroded
- Location: 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CORROSION AT SHEAR TIE STA 950E STR 29R REMOVED CORROSION AND FOUND OUT OF LIMITS, CUT OUT SHEAR TIE, FABRICATED REPAIR  ANGLE USING 7075-0 .080 PO NR 9008557 DIMS 6" X 2", HEAT TREATED ANGLE TO T6 CONDITION IAW FASI FORM 2-37153-801 REV A AND INSTALLED IAW SRM 51-30-2, 53-10-1, AND 53-10-4.
